# SDR AALA20120226007

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 48,866 hours, 23,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN NUMBER 4 SEAT TRACK STATION 789 CORRODED AROUND THE 2ND AND 3RD SPLICE FASTENER HOLE IN BOTTOM OF TRACK.  INSTALLED NUMBER 4 SEAT TRACK SPLICE REPAIR FROM STATIONS 760 TO 798 PER SRM 53-05-00.
